# SDR 04FDEA001007

- Difficulty date: April 19, 2004
- Submitted: April 20, 2004
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 76,536 hours, 30,650 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: ARC0502502
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH EA 8-5740-77340 WINGS RT OUTBOARD FLAP, FLAP INBOARD HINGE CORROSION REPAIR (P/N ARC0502-502).  COMPLIED WITH EA 8-5740-77340 WINGS RT OUTBOARD FLAP, FLAP INBOARD HINGE CORROSION REPAIR P/N ARC 0502-502.
